Skip to Content

Can reducing clonazepam (Klonepin) cause "mini" seizures, no previous seizure history?

Responses (4)

Carole1965 30 Mar 2013

I take 2mg. of Klonopin daily, and I think the pharmacy miscounted and I found myself like a week short of my medication, so my wonderful son went on line and did some research for me. He found that if there is no history of seizures that it would probably not happen, but it could in a very small percentage. I made it through until I saw my Dr. with no seizures. Good luck and don't worry so much. :)

Dannian 30 Mar 2013

If you are experiencing these "mini seizures" please go to an ER as this could be very dangerous

PurpleJream 31 Mar 2013

I was on Klonpin for about 5 yrs,& I just stopped taking it about 3 months ago & have not had any problems at all! I hope everything goes well for you :-)

ARTIST658 31 Mar 2013

Yes, seizures (or mini-seizures) certainly can occur as you reduce a benzo medication. It is always advisable to see your doctor to get an anti-seizure medication to take while you're reducing or tapering off this med. Seizures do not occur for everyone, but they are a considerable risk - even for those who have never had a seizure. (I work with detoxing women, and witness these occurences.) Many drugs will produce side effects as we taper or stop, but the greatest danger comes with reducing benzo drugs or alcohol - these are substances that can have fatal consequences with detoxing.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions